四维李群上的不变Randers度量(英文)  

Invariant Randers Metrics on Four Dimensional Lie Groups

在线阅读下载全文

作  者:张博 谭举 Zhang Bo;Tan Ju(School of Mathematical Sciences,Nankai University,Tianjin 300071,China;School of Mathematics and Physics Science and Engineering,Anhui University of Technology,Ma'anshan 243032,China)

机构地区:[1]南开大学数学学院,天津300071 [2]安徽工业大学数理科学与工程学院,安徽马鞍山243032

出  处:《南开大学学报(自然科学版)》2019年第2期82-85,107,共5页Acta Scientiarum Naturalium Universitatis Nankaiensis

摘  要:主要讨论了四维李群上的不变Randers度量.得到了四维Berwald型Randers度量的幂零李群是二步幂零的,证明了存在四维幂零李群上拥有无穷多条过原点的齐性测地线.The invariant Randers metrics on four dimensional Lie groups is studied.On the one hand,four dimensional nilpotent Lie groups with Randers metrics of Berwald type are two step nilpotent.And then prove that there exist invariant Randers metrics on four dimensional nilpotent Lie groups,which admit infinitely many homogeneous geodesics through the identity element.

关 键 词:RANDERS度量 齐性测地线 

分 类 号:O152.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象